Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 78, NWS Denver/Boulder, CO

May 30, 2005Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 30, 2005, 8:42 PM MDT for Lincoln County, Colorado. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2005, 8:42 PM MDT (02:42 UTC)
Expired
May 30, 2005, 9:33 PM MDT
In force
51 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 5:25 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2005-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2005-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 310242
SVRBOU
COC073-310330-
/O.NEW.KBOU.SV.W.0078.050531T0242Z-050531T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
842 PM MDT MON MAY 30 2005

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LINCOLN COUNTY IN EAST CENTRAL COLORADO

* UNTIL 930 PM MDT

* AT 839 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES SOUTHWEST OF KARVAL...OR ABOUT 43 MILES
  SOUTH OF LIMON...MOVING EAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILD HORSE
  POINT AND KARVAL.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3881 10368 3853 10370 3852 10318 3882 10317

$$

RPK
3 follow-up statements
000 
WWUS55 KBOU 310257
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
857 PM MDT MON MAY 30 2005

COC073-310330-
/O.CON.KBOU.SV.W.0078.000000T0000Z-050531T0330Z/
LINCOLN CO-
857 PM MDT MON MAY 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 PM MDT FOR
SOUTHEASTERN LINCOLN COUNTY...

AT 854 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED 5 MILES SOUTHEAST
OF KARVAL...OR ABOUT 43 MILES SOUTH OF LIMON...MOVING EAST AT 30 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WILD HORSE POINT.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3881 10368 3853 10370 3852 10318 3882 10317

$$

RPK
000 
WWUS55 KBOU 310312
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
912 PM MDT MON MAY 30 2005

COC073-310330-
/O.CON.KBOU.SV.W.0078.000000T0000Z-050531T0330Z/
LINCOLN CO-
912 PM MDT MON MAY 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 PM MDT FOR
SOUTHEASTERN LINCOLN COUNTY...

AT 909 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED 11 MILES SOUTHEAST
OF KARVAL...OR ABOUT 45 MILES SOUTHEAST OF LIMON...MOVING EAST AT 25
MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WILD HORSE POINT.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3881 10368 3853 10370 3852 10318 3882 10317

$$

RPK
000 
WWUS55 KBOU 310333
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
933 PM MDT MON MAY 30 2005

COC073-310343-
/O.EXP.KBOU.SV.W.0078.000000T0000Z-050531T0330Z/
LINCOLN CO-
933 PM MDT MON MAY 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY
EXPIRED AT 930 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.

LAT...LON 3881 10368 3853 10370 3852 10318 3882 10317

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:30 PM MDT, 6 hours 12 minutes earlier.

Area forecast discussion, May 30, 2:30 PM MDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
230 PM MDT MON MAY 30 2005

.SHORT TERM...UNSEASONABLY STRONG UPPER TROUGH WILL MOVE ACROSS THE
FORECAST AREA THIS EVENING.  MID LEVEL INSTABILITY IN PLACE WITH
COLD ADVECTION ALOFT TO SUPPORT NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS...EVEN ON THE PLAINS.  LOOKS LIKE INITIAL ROUND JUST
COMING ACROSS THE FRONT RANGE FOOTHILLS NOW...WITH SEVERAL MORE
BATCHES ON THE WAY.  MOST STORMS HAVE BEEN PRODUCING SMALL HAIL
TODAY...BUT CANT RULE OUT AN ISOLATED SEVERE WITH ENOUGH INSTABILITY
IN/NEAR THE MOUNTAINS.  THE PALMER DIVIDE AREA WILL STILL HAVE TO BE
MONITORED AS COLD ADVECTION ALOFT MAY BE ENOUGH TO SUPPORT SURFACE
BASED CONVECTION.  PLUGGED IN 65/50 T/TD AND THAT GAVE LIMITED CAPE
ONLY AROUND 800 J/KG.  HOWEVER...LCLS ARE LOW AND LOW LEVEL HELICITY
HIGH ENOUGH TO PROVIDE A BRIEF WINDOW OF TORNADO THREAT SOUTHEAST OF
DENVER.

MODEL QPF FIELDS SHOW QUITE A BIT OF WATER OVER THE NORTHEAST
CORNER.  AGREE THAT THIS AREA HAS BEST CHANCE OF GETTING HEAVY RAIN
WITH STRONG THETA-E ADVECTION AND Q-G VERTICAL MOTION.  THREAT OF
ANY FLOODING SHOULD BE REDUCED THOUGH BY WIDESPREAD...SOME
STRATIFORM...NATURE OF PRECIP AND RELATIVELY DRY SOIL INITIALLY.

WIND NOT EXPECTED TO PICK UP ENOUGH TO SCOUR OUT LOW LEVEL MOISTURE
TONIGHT.  IN FACT...SUBSIDENCE AND CLEARING ALOFT BEHIND TROUGH
LATER TONIGHT WOULD ONLY HELP FOG FORMATION.

NORTHWEST FLOW DEVELOPS FOR TOMORROW WHICH SUPPORTS A WARMER AND
DRIER FORECAST.  REDUCED POPS AND RAISED TEMPS A BIT.

.LONG TERM...MODELS IN GOOD AGREEMENT WITH LARGE SCALE FEATURES OUT
THROUGH 12Z/FRIDAY. ALL SHOW THE NEGATIVELY TILTED UPPER TROUGH JUST
NORTH AND EAST OF COLORADO AS OF 00Z/WEDNESDAY SWINGING UP INTO THE
DAKOTAS ON WEDNESDAY. MODELS SHOW THIS TROUGH PHASING WITH A MUCH
LARGER UPPER WAVE PATTERN ORGANIZING OVER THE NWRN UNITED STATES AND
SWRN CANADA. THE CENTRAL CIRCULATION OF THIS LONG WAVE TROUGH
DEEPENS OVER NRN IDAHO/NWRN MONTANA ON WEDNESDAY...WITH THE TROUGH
CARVING OUT AS FAR SOUTH AS BAJA CALIFORNIA. DOWNSTREAM FROM THE
TROUGH FLOW ALOFT OVER COLORADO BECOMES ZONAL ON WEDNESDAY. AT THE
SAME AIRMASS OVER NORTHERN COLORADO DRIES OUT AND STABILIZE
PARTICULARLY EAST OF THE FRONT RANGE. DRY AND WARMER CONDITIONS IN
THE CURRENT FORECAST FOR WEDNESDAY AND WEDNESDAY NIGHT LOOKS GOOD
FOR THE PLAINS. WILL ALSO KEEP A SLIGHT CHANCE OF AFTERNOON/EARLY
EVENING T-STORMS IN THE HIGH COUNTRY WHERE ATMOSPHERE NOT AS STABLE.

THURSDAY-SATURDAY...THE BROAD AND RELATIVELY COLD UPPER TROUGH OVER
THE PACIFIC NORTHWEST IS FORECAST TO MAKE VERY SLOW EASTWARD DURING
THE LATTER HALF OF THE WEEK. BY THURSDAY THE LOWEST HEIGHTS/COLDEST
AIR ARE STILL PROGGED TO BE OVER IDAHO...WITH THE LEADING EDGE OF
THIS SFC COLD AIR LYING ACROSS NRN UTAH AND WRN WYOMING AS OF
12Z/THURSDAY. THIS PACIFIC COLD FRONT IS FORECAST TO MAKE A STEADY
RUN ACROSS WYOMING AND NWRN COLORADO DURING THE DAY WITH FRONT
REACHING THE COLORADO/WYOMING BORDER JUST NORTH OF FORT COLLINS BY
00Z/FRIDAY. AHEAD OF THIS SFC FRONT THE AIRMASS OVER THE NERN PLAINS
OF COLORADO SHOULD SEE STRONG WARMING WITH SOUTH/SOUTHEAST LOW-LEVEL
FLOW. WITH 700MB TEMPS RISING TO AROUND 14C SHOULD PRODUCE AFTERNOON
READINGS IN THE UPPER 70S AND LOWER 80S...AND WITH DGEX SFC AND 3KM
AGL CAPES AROUND ZERO DO NOT EXPECT ANY CONVECTION ON THE PLAINS. BY
FRIDAY THE FRONT APPEARS TO LINGER ALONG THE NORTHERN BORDER MAKING
ONLY A BRIEF INTRUSION ONTO THE NERN PLAINS DURING THE MORNING HOURS.
BUT GFS AND DGEX SHOWS THE SOUTHERN END OF T HE TROUGH AND SOME
PRETTY DECENT MID-LEVEL QG OMEGA PASSING OVER THE AREA FRIDAY
AFTERNOON AND EVENING. TO COVER ALL BASES...WILL COVER THE CWFA WITH
A SLIGHT CHANCE OF T-STORMS BUT AS WE GET CLOSER TO THE PERIOD...WE
MAY FIND THE SFC FRONT HAVING MORE OF AN INFLUENCE ON STORM
GENERATION. EVEN WITH TEMPERATURES COOLING ALOFT WITH TROUGH PASSAGE
SEE ONLY A SLIGHT DIP IN SFC TEMPS ON THE PLAINS FRIDAY.

OVER THE WEEKEND...MEDIUM RANGE MODELS GENERALLY SHOW A WEAK
SHORTWAVE RIDGE FCST TO PASS OVER THE AREA ON SATURDAY FOLLOWED BY A
WEAK SHORTWAVE TROUGH ON SUNDAY/SUNDAY NIGHT. SFC GRIDS SHOW DRYING
AND WARMING ON SATURDAY...AND THEN SLIGHT COOLING WITH A SLIGHT
CHANCE OF AFTERNOON/EVENING T-STORMS ON SUNDAY WITH A SFC COLD
FRONT BACKDOORING INTO THE FRONT RANGE. AS USUAL...CONFIDENCE IN THE
MODELS LOW AT BEST THAT FAR OUT...AND SO WILL MAKE ONLY MINOR
ADJUSTMENTS TO THE GFE TEMPERATURE FIELDS.

&&

.BOU...NONE.

&&

BARJENBRUCH/BAKER
Hazardous weather outlook, May 30, 11:16 AM MDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1116 AM MDT MON MAY 30 2005

COZ030>051-311200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1116 AM MDT MON MAY 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD ACROSS NORTH
CENTRAL AND NORTHEAST COLORADO THIS AFTERNOON AND EVENING.  A FEW
STORMS IN THE MOUNTAINS MAY APPROACH SEVERE LEVELS WITH HAIL UP TO
THE SIZE OF PENNIES AND WINDS IN EXCESS OF 50 MPH THIS AFTERNOON.
THESE STRONGER STORMS ARE EXPECTED TO WEAKEN SLIGHTLY AS THEY MOVE
INTO A MORE STABLE ENVIRONMENT ACROSS THE PLAINS THIS AFTERNOON AND
EVENING.  AN AREA OF HEAVY RAIN MAY DEVELOP OVER THE NORTHEAST
CORNER OF THE STATE THIS EVENING...MAINLY IN LOCATIONS EAST OF A
LINE FROM FORT MORGAN TO LIMON.  HOWEVER...THE THREAT OF ANY
FLOODING WILL BE LIMITED BY THE RATHER DRY SOIL CONDITIONS.

A STRONG UPPER LEVEL DISTURBANCE MOVING ACROSS COLORADO THIS
AFTERNOON AND EVENING WILL PRODUCE THE WET AND UNSTABLE WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS
THROUGH SUNDAY...MAINLY OVER AND NEAR THE MOUNTAINS. DAYTIME HEATING
WILL PRODUCE MOST OF THE LIFT AND INSTABILITY REQUIRED FOR THESE
THUNDERSTORMS. HOWEVER PASSAGE OF A FAIRLY STRONG COLD FRONT LATE ON
THURSDAY MAY PRODUCE A FEW THUNDERSTORMS ON THE NORTHEAST PLAINS OF
COLORADO CAPABLE OF LARGE HAIL AND STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

BARJENBRUCH/BAKER

In the hours before

Local storm report, May 30, 2:55 PM MDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
255 PM MDT MON MAY 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             4 SSE INDIAN HILLS      39.57N 105.20W
05/30/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0233 PM     HAIL             8 WSW LITTLETON         39.55N 105.15W
05/30/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, May 30, 5:12 PM MDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
512 PM MDT MON MAY 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             4 SSE INDIAN HILLS      39.57N 105.20W
05/30/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0233 PM     HAIL             8 WSW LITTLETON         39.55N 105.15W
05/30/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0442 PM     HAIL             FORT LUPTON             40.09N 104.81W
05/30/2005  1.00 INCH        WELD               CO   PUBLIC

0444 PM     HAIL             2 NE FORT LUPTON        40.11N 104.78W
05/30/2005  1.25 INCH        WELD               CO   TRAINED SPOTTER

&&

KFREDIN
Special weather statement, May 30, 5:32 PM MDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
532 PM MDT MON MAY 30 2005

COZ042>049-310602-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-NORTH AND NORTHEAST
ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST
ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-
WASHINGTON COUNTY-
532 PM MDT MON MAY 30 2005

...SEVERE THUNDERSTORM WATCH #358 IN EFFECT FOR PORTIONS OF
NORTHEAST COLORADO UNTIL MIDNIGHT MDT...

THIS WATCH INCLUDES THE COUNTIES OF EASTERN ADAMS...EASTERN
ARAPAHOE...ELBERT... WELD...MORGAN...LOGAN...WASHINGTON AND LINCOLN.

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE NORTHEAST
PLAINS OF COLORADO THROUGH MIDNIGHT.  THE MAIN THREAT FROM THE
SEVERE THUNDERSTORMS WILL BE LARGE HAIL RANGING FROM ONE INCH TO TWO
INCHES IN DIAMETER.

REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE
FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

RPK
Local storm report, May 30, 8:39 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
839 PM MDT MON MAY 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             4 SSE INDIAN HILLS      39.57N 105.20W
05/30/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0233 PM     HAIL             8 WSW LITTLETON         39.55N 105.15W
05/30/2005  0.75 INCH        JEFFERSON          CO   TRAINED SPOTTER

0442 PM     HAIL             FORT LUPTON             40.09N 104.81W
05/30/2005  1.00 INCH        WELD               CO   PUBLIC

0444 PM     HAIL             2 NE FORT LUPTON        40.11N 104.78W
05/30/2005  1.25 INCH        WELD               CO   TRAINED SPOTTER

0838 PM     HAIL             2 S BOYERO              38.90N 103.27W
05/30/2005  1.00 INCH        LINCOLN            CO   TRAINED SPOTTER

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:50 PM MDTSevere Thunderstorm WarningBOULincoln41 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.